Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6610
Title: Sulle traiettorie misurabili d'un processo a variabili aleatorie indipendenti
Authors: Chersi, Franco
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Franco Chersi, "Sulle traiettorie misurabili d'un processo a variabili aleatorie indipendenti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 173-178.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: 
Nel processo canonico costituito da una famiglia continua di v. a. indipendenti (aventi leggi diffuse), l'insieme delle traiettorie misurabili ha misura zero, rispetto ad ogni prolungamento "naturale" della legge di probabilità del processo.

If a process consists in a continuous parameter family of independent r. v. (whose laws do not charge the points), the set of measurable paths has measure zero, for every "natural" extension of the law of the process (see Def. 1 and Theorem 2).
Type: Article
URI: http://hdl.handle.net/10077/6610
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat
ChersiRendMat03.pdf409.59 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

628
checked on Jul 6, 2022

Download(s) 50

302
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.